# SDR C2XA09RI212

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 24,429 hours, 18,203 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 2866 - MKE - FLIGHT CREW REPORTED AIR SPEED INDICATION LOSS MOMENTARILY DURING GO AROUND.  CREW PERFORMED EMERGENCY DESCENT AND LANDED ACFT UNEVENTFULLY.  MX DRAINED BOTH PITOT STATIC LINES AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
